| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Failure to Unfold or Unwrap (1669)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens (iol) implant procedure, trailing haptic adhered to the posterior side of the optic.The surgeon was able to release the haptic.There was no defects on the optic that would impact any post operative visual outcomes.
Additional Manufacturer Narrative
Additional information provided in b.5.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received that leading haptic was sticking to the posterior side of the optic not trailing haptic.
Additional Manufacturer Narrative
Additional information provided in h.3., h.6.And h.11.The product was not returned for analysis.It was reported that haptic was observed to be stuck to the optic after implantation.The root cause of the reported issue is deemed to be related to manufacturing process change that increased the likelihood of haptics adhering to the posterior optic surface following delivery.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).